A 29-year-old female asked:
Hx seizure wo epilepsy,casued by meds,tingling/pain in face/hands,could this be signs of something similar?dc'd neurontin,ultram,doxepin recently
1 doctor answer • 1 doctor weighed in
See your doctor: The medication list and seizure (not clear about this in your description) suggests you need to have a complete assessment of these issues to be sure what is related and what isn't. Please see your doctor for a complete history and physical exam to determine whether additional tests need to be done.
Created for people with ongoing healthcare needs but benefits everyone.
750 viewsAnswered >2 years ago
Last updated Mar 29, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.